# SDR UPS204122

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CRACKED STIFFENER ON RT L/E AT APF 99 486 JUST O/B OF NR 6 SLAT I/B TRACK.  MAINTENANCE REPLACED THE CRACKED STIFFENER IAW SRM 51-30-2, MM 27-81-00.
